MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550225-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001- permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.There was no reported device malfunction and the product was not returned as the stent remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and restenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, the patient underwent a coronary stenting procedure to treat a lesion in the 1st obtuse marginal artery.A 2.25 x 18 mm xience sierra stent was implanted.On (b)(6) 2019, the patient experienced angina.In-stent restenosis was noted and a revascularization procedure was performed.The adverse patient event resolved.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9084734
Report Number2024168-2019-11896
Device Sequence Number19499272
Product Code NIQ
UDI-Device Identifier08717648227028
UDI-Public08717648227028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2019
Device Catalogue Number1550225-18
Device Lot Number8103041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight74